Estimations of the best constant involving the L norm in Wente’s inequality
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 3, p. 373-385
@article{AFST_1996_6_5_3_373_0,
     author = {Baraket, Sami},
     title = {Estimations of the best constant involving the $L^ \infty $ norm in Wente's inequality},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 5},
     number = {3},
     year = {1996},
     pages = {373-385},
     zbl = {0869.35032},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1996_6_5_3_373_0}
}
Baraket, Sami. Estimations of the best constant involving the $L^ \infty $ norm in Wente’s inequality. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 3, pp. 373-385. http://www.numdam.org/item/AFST_1996_6_5_3_373_0/

[1] Bethuel (F.) and Ghidaglia (J.-M.) .- Improved regularity of elliptic equations involving jacobians and applications, J. Math. Pures Appl. (to appear). | MR 1239099 | Zbl 0831.35025

[2] Bethuel (F.) and Ghidaglia (J.-M.) .- Some applications of the coarea formula to partial differential equations, (to appear). | MR 1340209 | Zbl 0879.35028

[3] Brezis (H.) and Coron (J.-M.) .- Multiple solutions of H-systems and Rellich's conjecture, Comm. Pure Appl. Math. 37 (1984), pp. 149-187. | MR 733715 | Zbl 0537.49022

[4] Gilbarg (D.) and Trudinger (N.S.) .- Elliptic partial differential equations of second order, 2nd Edition Springer-Verlag (1984). | MR 737190 | Zbl 0562.35001

[5] Wente (H.) .- An existence theorem for surfaces of constant mean curvature, J. Math. Anal. Appl. 26 (1969), pp. 318-344. | MR 243467 | Zbl 0181.11501